Dymadon for Babies Orange 1 month - 2 years 60mL

In stock
$10.00
General Information Dymadon Pain & Fever Relief for Babies gently relieves the pain & fever associated with: * Teething; * Headache; * Earache; * Immunisation; * Symptoms of colds & flu. Dymadon is also available in a colour free suspension for children (2 - 12years) and paracetamol tablets for adults.
Information Finding a children's pain relief that children will accept can be difficult and stressful for parents. Dymadon paracetamol for babies and kids comes in great-tasting orange and strawberry flavours, making it easier for kids to take. • Dymadon starts to provide relief from fever in as little as 15 minutes2 • Proudly made in Australia and loved by Aussie families for over 30 years • Colour free, sugar free and aspirin free Dymadon can help provide the relief you are looking for your little ones - including pain and fever associated with teething, headache, earache, immunisation and symptoms of cold and flu. The Dymadon Range Dymadon for Babies Dymadon for Babies provides gentle and effective relief from pain and fever for babies aged 1 month - 2 years. Available in orange or strawberry flavours. Dymadon for Kids Dymadon for Kids provides gentle and effective relief for pain and fever for children aged 2-12 years. Available in 200ml packs, in orange or strawberry flavours. Great tasting flavours Dymadon comes in great-tasting orange and strawberry flavours, making it easier for kids to take. How to use the Dymadon dosing syringe FEVER Dymadon can start to reduce fever in as little as 15 min and can last up to 6 hours2. COLD AND FLU Dymadon can be used for the relief of pain and fever associated with cold and flu. TEETHING Dymadon for Babies provides relief of pain associated with teething. IMMUNISATION Dymadon can be used for the gentle relief of pain and fever associated with immunisation. ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL. 1 - Cat Bird Seat, Taste preferences in children analgesics, Quantitative n = 374 (Aspen sponsored) data on file, 2019. 2 - Temple AR, et al. Clin Ther 2013 35:1361-75. Trademarks are owned by or licensed to the Aspen Group of companies. © 2022 Aspen Group of companies or its licensor. All rights reserved. Aspen Pharmacare Australia Pty Ltd. 34-36 Chandos St, St Leonards, NSW 2065. ABN 51 096 236 985.general information dymadon for babies provides gentle, effective temporary relief from pain and fever for your baby. dymadon for babies can be use...
More Information
Directions Directions Shake bottle before use. Administer in water or fruit juice if necessary. Recommended dosages based on 15 mg of paracetamol per kg of body weight. Dose should be given every 4-6 hours as required. Do not give more than 4 doses in 24 hours. USAG
Additional Info GimmeNow Online Store
Ingredients Ingredients Each mL of oral liquid suspension contains Paracetamol 50mg. Contains: Each mL of oral liquid suspension contains Paracetamol 50mg.
Warnings Warnings Do not use in children under 1 month. Children: keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised by a doctor. Do not give with other products containing paracetamol, unless advised to do so
Brand Dymadon
Short Description General Information Dymadon Pain & Fever Relief for Babies gently relieves the pain & fever associated with: * Teething; * Headache; * Earache; * Immunisation; * Symptoms of colds & flu. Dymadon is also available in a colour free suspension for children (2 - 12years) and paracetamol tablets for adults.
Write Your Own Review
You're reviewing:Dymadon for Babies Orange 1 month - 2 years 60mL
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Dymadon for Babies Orange 1 month - 2 years 60mL

$10.00